Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Suggest remedy to lower bp causing erectile dysfunction

Premium Questions

Dr.  Shoaib Khan MD

I am having 150 /100 BP and due to this my genitals have no erection. I want a safe remedy to lower my bp and correct my ED ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. P. T. Patil MD

I am 83 years old in good overall condition and wonder if this or other BP meds I take could be the cause of my ED problem---I started tak ing my bp meds about the time my ED Problem started List of... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. P. T. Patil MD

iam 50 year old man with sound health & my bp sugar level is normal. now a days iam facing ... penis tip. thats very embarrasing with my partner. when this liquid comes errection weakens. pl suggest ... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. P. T. Patil MD

need to monitor my BP levels and cholesterol too. Can you please suggest if i have ED or am i facing an issue for lower testosterone? ... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. Ilir Sharka MD

metopral and ramipril from 3 year. and I have read that bp.medicine causes erectile dsyfunction. could you.please suggest a medicine by which my bp gets normal and do not effect on potency. my... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)

Public Forum Discussions

Dr.     Chintan Solanki MD

48kg .i take medicine for bp last 3 days bp reading 130/70 ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr.  Soujanya MD

pressure has come down but it has caused him to have erectile dysfunction now which makes him not want to take it. Is there something different that can help his bp and not cause this... View answer

Answered by : Dr. Soujanya ( Psychiatrist)
Dr.  Soujanya MD

Sir, I am taking medicines regulary from before 1 month on doctors advise for BP the medicines are Auazide 12.5 mg tab, tazloc r tab & nurostar tab one one tab in the morning hours after breakfast ... View answer

Answered by : Dr. Soujanya ( Psychiatrist)
Dr. Shyam B. Kale MD

I have got severe problem of Erectile Dysfunction and it is since the days of my childhood seems ... is not hard at all and becomes loose in 3 to 4 seconds. I have got high BP and taking Telma 40 and... View answer

Answered by : Dr. Shyam B. Kale ( General & Family Physician)
Dr.   Gauttam Prajapati MD

sugar is normal at 100 @ fasting and after 2 hours it is 142. My BP is 135/100. Can you suggest. Till now i am child less. I was a smooker till about 3/4 month and i suddenly stop smooking. Is it a... View answer

Answered by : Dr. Gauttam Prajapati ( Psychiatrist)

Mobile Questions and Answers

Dr. Irshad H Naqvi MD

Hi Dear Welcome to the HCM, exclude diabetes or any neurological disorder. Meed physician for this. Thanks Thanks

Dr.  Abubakar Siddiqh MD

hello,thanks for ur query, ed can be due to-stress,depression,anxiety, heart problems,high cholesterol,high bp,diabetes, tobaco usage,alcohol usage,spinal surgeries.prostate problems,low testosterone. i dont think...

Dr.  Sagar MD

no. there is no home remedy.